# SDR ASOA201102169

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 28,482 hours, 25,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CEILING EMERGENCY EXIT SIGN HAS SEVERAL INOPERATIVE BULBS.  REPLAMPED AFT CENTER CEILING EMERGENCY EXIT SIGN.  OPS CHECKED GOOD IAW AMM 33-51-00.
